# SDR CALA2014040390763

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 90,516 hours, 14,430 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT STATION 1373, STRINGER 27R TO STRINGER 28R WAS FOUND TO BE ON FRAME & 4.6 FROM LIGHT & 26 FROM DOOR CUT OUT.  AFTER RE-EVALUATION AT C CHECK IAW REO G17242 & ECRA 5360-01365 AREA EFFECTS SKIN & SHEAR TIE 146T2103-818.   CUT OUT DAMAGED SKIN & INSTALLED DOUBLER REPAIR.
